# SDR JJBA20221222016

- Difficulty date: December 13, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,999 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, LH GUSSET CORRODED BTW FRAME 59-61. CORROSION ON LH GUSSET FR 59-61 BLENDED AND FOUND OUT OF LIMIT. LH GUSSET BTW FR59 AND 61 REPLACED. CUT OUT PERFORMED AT 2X ANCHOR NUT LOCATION. LH OMEGA BEAM REPAIRED AT 2X ANCHOR NUT LOCATION WITH HAT SECTION REPAIR.
